# SDR ERAA20140019

- Difficulty date: April 7, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- Aircraft time: 39,351 hours, 41,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT X 291.4 - X 333.3, STRINGER 30P & 31P.  REPAIRED TO RD 8-53-13611.
